Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
|Number of page(s)||21|
|Published online||08 February 2021|
Comparison of dynamical behavior between fractional order delayed and discrete conformable fractional order tumor-immune system
Department of Mathematics, Erciyes University,
2 Department of Science and Mathematics Education, Nevsehir Hacı Bektas Veli University, Nevsehir 50300, Turkey.
* Corresponding author: email@example.com
Accepted: 7 December 2020
In this paper, we analyze the dynamical behavior of the delayed fractional-order tumor model with Caputo sense and discretized conformable fractional-order tumor model. The model is constituted with the group of nonlinear differential equations having effector and tumor cells. First of all, stability and bifurcation analysis of the delayed fractional-order tumor model in the sense of Caputo fractional derivative is studied, and the existence of Hopf bifurcation depending on the time delay parameter is proved by using center manifold and bifurcation theory. Applying the discretization process based on using the piecewise constant arguments to the conformable version of the model gives a two-dimensional discrete system. Stability and Neimark–Sacker bifurcation analysis of the discrete system are demonstrated using the Schur-Cohn criterion and projection method. This study reveals that the delay parameter τ in the model with Caputo fractional derivative and the discretization parameter h in the discrete-time conformable fractional-order model have similar effects on the dynamical behavior of corresponding systems. Moreover, the effect of the order of fractional derivative on the dynamical behavior of the systems is discussed. Finally, all results obtained are interpreted biologically, and numerical simulations are presented to illustrate and support theoretical results.
Mathematics Subject Classification: 34A08 / 92D25
Key words: Tumor–immune interaction / delayed fractional differential equations / conformable fractional derivative / piecewise-constant arguments / Neimark–Sacker bifurcation
© The authors. Published by EDP Sciences, 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.